Applied Mathematics

Vol.7 No.4(2016), Paper ID 64384, 11 pages

DOI:10.4236/am.2016.74031

 

Graph-Directed Coalescence Hidden Variable Fractal Interpolation Functions

 

Md. Nasim Akhtar, M. Guru Prem Prasad

 

Department of Mathematics, Indian Institute of Technology Guwahati, Guwahati, India
Department of Mathematics, Indian Institute of Technology Guwahati, Guwahati, India

 

Copyright © 2016 Md. Nasim Akhtar, M. Guru Prem Prasad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Akhtar, M. and Prasad, M. (2016) Graph-Directed Coalescence Hidden Variable Fractal Interpolation Functions. Applied Mathematics, 7, 335-345. doi: 10.4236/am.2016.74031.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.